# SDR DALA2023092807988

- Difficulty date: September 24, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 26,427 hours, 10,253 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3835 -DIV- DIVERTED TO JFK DUE TO BIRD STRIKE ABOVE F/O'S WINDSHIELD. CORRECTIVE ACTION: PERFORMED BIRD STRIKE INSPECTION PER B737 AMM. NO DAMAGE FOUND. AIRCRAFT RETURNED TO SERVICE.
